# SDR 2019FA0000390

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: General aviation
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 2,011 hours, 1,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 36190688
- Condition: Damaged
- Location: Pax Door
- Part time: 2,011 hours, 1,395 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR TOP STEP THREADED HOLE DAMAGE. REFERENCE TEXTRON AVIATION ENGINEERING MEMO REF: DQ24022M1 DATED DEC. 4, 2019.
